Translator Disclaimer
July 2016 Geometry of the intersection ring and vanishing relations in the cohomology of the moduli space of parabolic bundles on a curve
Elisheva Adina Gamse, Jonathan Weitsman
J. Differential Geom. 103(3): 363-376 (July 2016). DOI: 10.4310/jdg/1468517499

Abstract

We study the ring generated by the Chern classes of tautological line bundles on the moduli space of parabolic bundles of arbitrary rank on a Riemann surface. We show the Poincaré duals to these Chern classes have simple geometric representatives. We use this construction to show that the ring generated by these Chern classes vanishes below the dimension of the moduli space, in analogy with the Newstead–Ramanan conjecture for stable bundles.

Citation

Download Citation

Elisheva Adina Gamse. Jonathan Weitsman. "Geometry of the intersection ring and vanishing relations in the cohomology of the moduli space of parabolic bundles on a curve." J. Differential Geom. 103 (3) 363 - 376, July 2016. https://doi.org/10.4310/jdg/1468517499

Information

Published: July 2016
First available in Project Euclid: 14 July 2016

zbMATH: 1351.30032
MathSciNet: MR3523526
Digital Object Identifier: 10.4310/jdg/1468517499

Rights: Copyright © 2016 Lehigh University

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.103 • No. 3 • July 2016
Back to Top